If you need an accessible version of this item please contact JSTOR User Support

Solution of a Problem of Tarski

John Myhill
The Journal of Symbolic Logic
Vol. 21, No. 1 (Mar., 1956), pp. 49-51
DOI: 10.2307/2268485
Stable URL: http://www.jstor.org/stable/2268485
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Solution of a Problem of Tarski
Preview not available

Page Thumbnails

  • Thumbnail: Page 
49
    49
  • Thumbnail: Page 
50
    50
  • Thumbnail: Page 
51
    51